# SDR SWAA2023080475393

- Difficulty date: July 5, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED FLOOR STRUCTURE BS 540 BTW RBL 24.75 TO RBL 45.5 AT CENTER SECTION 2023-431113<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BS 540 BTW RBL 24.75 TO RBL 45.5 AT CENTER SECTION IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 36 REV A;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BS 540 BTW RBL 24.75 TO RBL 45.5 AT CENTER SECTION IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 36 REV A RII CERTIFIED
